Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Request Permissions   Purchase Content 
 

 

On the Cheeger-Müller theorem for an even-dimensional cone


Authors: L. Hartmann and M. Spreafico
Original publication: Algebra i Analiz, tom 27 (2015), nomer 1.
Journal: St. Petersburg Math. J. 27 (2016), 137-154
MSC (2010): Primary 58J52; Secondary 58A12, 58A14
Published electronically: December 7, 2015
MathSciNet review: 3443271
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Equality is proved for the $ L^2$-analytic torsion and the intersection R-torsion of the even-dimensional finite metric cone over an odd-dimensional compact manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 58J52, 58A12, 58A14

Retrieve articles in all journals with MSC (2010): 58J52, 58A12, 58A14


Additional Information

L. Hartmann
Affiliation: UFSCar, Universidade Federal de São Carlos, São Carlos, Brazil
Email: hartmann@dm.ufscar.br

M. Spreafico
Affiliation: Università del Salento, Lecce, Italy
Email: mauro.spreafico@unisalento.it

DOI: https://doi.org/10.1090/spmj/1380
Keywords: Analytic torsion, pseudomanifold, De Rham metric, Reidemeister basis, fundamental group, Hodge operator, zeta function, singular locus
Received by editor(s): January 18, 2013
Published electronically: December 7, 2015
Additional Notes: The first author was partially supported by CNPq and FAPESP 2013/04396-6
Article copyright: © Copyright 2015 American Mathematical Society